# SDR ASAA0781913

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 50,504 hours, 26,554 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: 5930496507
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND WING OUTBOARD FLAP INBOARD VANE TRAILING EDGE IS CHAFED.  REPAIRED DAMAGED AREA WITH BONDED FILLER AND DOUBLER PER SRM 51-70-2.
